# SDR VNAA202512020051

- Difficulty date: December 5, 2025
- Submitted: December 5, 2025
- Operation: Air carrier
- Aircraft: N515AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10121
- Aircraft time: 48,637 hours, 37,406 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670331993S
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL9 COCKPIT FLOOR BEAM PANEL SUPPORT ANGLE P/N: CC670-33199-3 HAS ONE EACH CRACK PROPOGATED FROM HOLE @ AFT END OF ANGLE. CC670-33199-3S   PANEL SUPPORT BRACKET
